# SDR SWAA2024011631079

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BEAM LOCATED TRAILING EDGE DEFLECTION CONTROL RIB AT LT WING 2023-751706<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIR LOC TRAILING EDGE ON SUPPORT BEAM LOCATED TRAILING EDGE DEFLECTION CONTROL RIB AT LT WING IAW B737-800 SRM 57-51-02-2R-3 REPAIR 3; SRM 57-51-02-2R-1 REPAIR 1 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
